# SDR 98ZZZX1718

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36665
- Make and model: Beech A36
- Aircraft serial: E1696
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot Strap
- Part number: R320002
- Condition: Failed
- Location: Prop Deice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOT RETAINING STRAP BROKE LETTING DEICE LEADS COME IN CONTACT WITH SPINNER ON PROPELLER SHORTING THE SYSTEM OUT.
